MathSciNet Relay Station
MathSciNet bibliographic data
MR518526 (80d:54036) 54E45
Mills, Charles F. A simpler proof that compact metric spaces are supercompact. Proc. Amer. Math. Soc. 73 (1979), no. 3, 388–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement